# SDR IPXA3M79077

- Difficulty date: June 12, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MACHINED ALUMINUM FLOOR PANEL CORRODED IN COURIER AREA AT BS 482 AND LBL 47.  R & R COURIER FLOOR PANEL (PN WSP0788-501) AT STA 482 AND LBL47, REF MD11-5330-27218-D, APPX. B.
